# SDR SWAA106777

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 82,524 hours, 76,846 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 696603
- Part serial: 241
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR LEVER PLACED IN OFF POSITION, INDICATED RED LIGHTS.  REMOVED AND REPLACED LANDING GEAR TRANSFER VALVE PER MM.
